# SDR 9716099752

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Part number: 258733511
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 11,585 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO-PILOT DISENGAGED THREE TIMES DURING FLIGHT. WOULD NOT ALLOW ADDITIONAL RESET.  FLIGHT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 2 VERTICAL GYRO.  PERFORMED AUTO-PILOT SYSTEM CHECK PER MAINTENANCE MANUAL, OPERATIONAL CHECK OK.
